Recently she has been waking up during the night and falling asleep on toilet and when she tries to go back to bed she falls in floor. My question is what is the best way to get her off of seroquel 200mg PO? Should she come off it slowly, or all at once?
My mom is 79 YOA and she has been on seroquel 200mg for a couple of years?
- 15 days ago by danaman62
- 14 days ago
- seroquel, depression, prevention of falls, sleep disorder
Added 15 days ago:
Mom is 5'2" and 230 lbs and has recently stopped taking melatonin 5mg because I thought it might help her stop falling. I know seroquel 200mg is big dose for herself.
It is wonderful that you are concerned and helping your mother.
You may want to talk to her doctor about what is happening and the concerns you have for your mother. She may need a medical work up to rule out any other issues. If she is taken off Seroquel she will need to taper off on a schedule provided by her doctor.
Hope it all works out for both of you.
danaman; Yes what you really should do with your Mom is call the doctor and get directions on tapering her down, It should be done slowly and more so with a person of 79 You really should call the doctor soon. Her falling down is not good at all. Please call the doctor before she breaks something and they may be able to get her on something not as strong that well still works for your Mom. Good luck to you and your mom. Chuck1957
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Nov 2009 • 5 answers
Posted 11 Dec 2011 • 5 answers
Posted 6 Dec 2014 • 6 answers
Posted 11 Sep 2015 • 18 answers
Posted 1 Mar 2016 • 4 answers